Braided bi-Galois theory II : The cocommutative case

Lade...
Vorschaubild
Dateien
Zu diesem Dokument gibt es keine Dateien.
Datum
2010
Herausgeber:innen
Kontakt
ISSN der Zeitschrift
Electronic ISSN
ISBN
Bibliografische Daten
Verlag
Schriftenreihe
Auflagebezeichnung
ArXiv-ID
Internationale Patentnummer
Angaben zur Forschungsförderung
Projekt
Open Access-Veröffentlichung
Core Facility der Universität Konstanz
Gesperrt bis
Titel in einer weiteren Sprache
Forschungsvorhaben
Organisationseinheiten
Zeitschriftenheft
Publikationstyp
Zeitschriftenartikel
Publikationsstatus
Published
Erschienen in
Zusammenfassung

We study groups of bi-Galois objects over a Hopf algebra H in a braided monoidal category Β. We assume H to be cocommutative in a certain sense; this does not mean that H is a cocommutative coalgebra with respect to the braiding given in Β, but it is cocommutative with respect to a different braiding subject to specific axioms. The type of cocommutative Hopf algebras under consideration (investigated in previous papers) occurs naturally, for example in Majid's transmutation construction. We show that for cocommutative H the suitably defined cocommutative bi-Galois objects form a subgroup in the group of H-H-bi-Galois objects. We also show that all cocycles on H are lazy, and that second (lazy) cohomology describes the subgroup of cleft bi-Galois extensions in the group of cocommutative ones.

Zusammenfassung in einer weiteren Sprache
Fachgebiet (DDC)
510 Mathematik
Schlagwörter
Hopf algebras, Braided categories, Hopf–Galois theory
Konferenz
Rezension
undefined / . - undefined, undefined
Zitieren
ISO 690SCHAUENBURG, Peter, 2010. Braided bi-Galois theory II : The cocommutative case. In: Journal of Algebra. 2010, 324(11), pp. 3199-3218. ISSN 0021-8693. Available under: doi: 10.1016/j.jalgebra.2010.07.029
BibTex
@article{Schauenburg2010Braid-12759,
  year={2010},
  doi={10.1016/j.jalgebra.2010.07.029},
  title={Braided bi-Galois theory II : The cocommutative case},
  number={11},
  volume={324},
  issn={0021-8693},
  journal={Journal of Algebra},
  pages={3199--3218},
  author={Schauenburg, Peter}
}
RDF
<rdf:RDF
    xmlns:dcterms="http://purl.org/dc/terms/"
    xmlns:dc="http://purl.org/dc/elements/1.1/"
    xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#"
    xmlns:bibo="http://purl.org/ontology/bibo/"
    xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#"
    xmlns:foaf="http://xmlns.com/foaf/0.1/"
    xmlns:void="http://rdfs.org/ns/void#"
    xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > 
  <rdf:Description rdf:about="https://kops.uni-konstanz.de/server/rdf/resource/123456789/12759">
    <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dc:creator>Schauenburg, Peter</dc:creator>
    <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-07-12T08:54:58Z</dc:date>
    <dcterms:abstract xml:lang="eng">We study groups of bi-Galois objects over a Hopf algebra H in a braided monoidal category Β. We assume H to be cocommutative in a certain sense; this does not mean that H is a cocommutative coalgebra with respect to the braiding given in Β, but it is cocommutative with respect to a different braiding subject to specific axioms. The type of cocommutative Hopf algebras under consideration (investigated in previous papers) occurs naturally, for example in Majid's transmutation construction. We show that for cocommutative H the suitably defined cocommutative bi-Galois objects form a subgroup in the group of H-H-bi-Galois objects. We also show that all cocycles on H are lazy, and that second (lazy) cohomology describes the subgroup of cleft bi-Galois extensions in the group of cocommutative ones.</dcterms:abstract>
    <foaf:homepage rdf:resource="http://localhost:8080/"/>
    <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/>
    <dc:language>eng</dc:language>
    <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/>
    <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dcterms:title>Braided bi-Galois theory II : The cocommutative case</dcterms:title>
    <dc:rights>terms-of-use</dc:rights>
    <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-07-12T08:54:58Z</dcterms:available>
    <dcterms:bibliographicCitation>First publ. in: Journal of Algebra 324 (2010), 11, pp. 3199-3218</dcterms:bibliographicCitation>
    <dcterms:issued>2010</dcterms:issued>
    <dc:contributor>Schauenburg, Peter</dc:contributor>
    <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/12759"/>
  </rdf:Description>
</rdf:RDF>
Interner Vermerk
xmlui.Submission.submit.DescribeStep.inputForms.label.kops_note_fromSubmitter
Kontakt
URL der Originalveröffentl.
Prüfdatum der URL
Prüfungsdatum der Dissertation
Finanzierungsart
Kommentar zur Publikation
Allianzlizenz
Corresponding Authors der Uni Konstanz vorhanden
Internationale Co-Autor:innen
Universitätsbibliographie
Ja
Begutachtet
Diese Publikation teilen